A finite basis characterization of a-split colorings

Gyárfás, András and Kézdy, AE and Lehel, Jenő (2002) A finite basis characterization of a-split colorings. DISCRETE MATHEMATICS, 257 (2-3). pp. 415-421.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2902

Update Item Update Item